# SDR ASAA2016122619168

- Difficulty date: December 26, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 46,532 hours, 18,083 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66087
- Part serial: 660873366
- Condition: Leaking
- Location: Hyd System
- Part time: 31,653 hours, 12,463 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE NR 1 ENGINE LOW PRESSURE LIGHT CAME ON FOLLOWED BY LOSS OF SYS A. RAN QRH FOR BOTH.  ACFT GROUNDED.  EMERGENCY LANDING.  INSPECTED SYSTEM A FOUND EDP LEAKING.  REMOVED SYSTEM A EDP IAW AMM 29-11-21-000-801-001. INSPECTED CASE DRAIN FILTER. NO METAL CONTAMINATION FOUND. R & R CASE DRAIN FILTERS ELEMENT IAW AMM 29-11-41-00/400-801. INSTALLED SYSTEM A EDP IAW AMM 29-11-27, LEAK CHECKED GOOD. REMOVED AND REPLACED ACOUSTIC FOR THE A SYSTEM IAW AMM 29-11-21, LEAK CHECKED GOOD. ACCOMPLISHED NR 1 ENG START IAW AMM 71-00-00-800-808-F00. NO PROBLEMS NOTED. LEAK CHECKED A SYSTEM CASE DRAIN FILTER. OP'S CHECKED GOOD IAW AMM 29-11/400-801. REPLACED NR 1 ENG HYD PUMP IAW AMM 29-11-11-400-801-001, OPS & LEAK CHECKED GOOD.
